# SDR VNAA2014083000018

- Difficulty date: August 30, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 25,814 hours, 25,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, STRINGER 3L BS 379 WAS FOUND CRACKED.   STRINGER REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
